# SDR 2006FA0001138

- Difficulty date: October 31, 2006
- Submitted: December 5, 2006
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Housing
- Part number: 65446321
- Part serial: 1959
- Condition: Cracked
- Location: T/E Flap
- Part time: 53,778 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(REF NR: 212286/ FXS)  HOUSING CRACKED INSIDE THE (P) PORT.  CYCLIC STRESS.  (K)
